| Model Number |
BXA093902A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of a juxtarenal abdominal aortic aneurysm in the gore® excluder® thoracoabdominal branch endoprosthesis (tambe) clinical trial.A gore® viabahn® vbx balloon expandable endoprosthesis was used during the procedure.On (b)(6) 2022, a type iii endoleak was observed in the patient's superior mesenteric artery (sma).An additional stent was placed in the treated sma segment.
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H.6.Investigation findings: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.According to the gore® viabahn® vbx balloon expandable endoprosthesis instructions for use, when overlapping (telescoping) multiple devices, the following are suggested: to ensure proper seating, at least 1 cm of overlap between devices is suggested.Endoprosthesis foreshortening should be taken into account to achieve the recommended overlap between devices.Overlapping devices should not differ by more than 1 mm in deployed diameter.H.6.Investigation findings: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d15.
Event or Problem Description
On (b)(6) 2022, a reintervention was performed whereby an additional gore® viabahn® vbx balloon expandable endoprosthesis (vbx) was placed in the treated superior mesenteric artery segment.The additional device was used to reline the vbx device most proximal within the portal.The patient was discharged on (b)(6) 2022.
Additional Manufacturer Narrative
According to the gore® viabahn® vbx balloon expandable endoprosthesis instructions for use, when overlapping (telescoping) multiple devices, the following are suggested: to ensure proper seating, at least 1 cm of overlap between devices is suggested.Endoprosthesis foreshortening should be taken into account to achieve the recommended overlap between devices.Overlapping devices should not differ by more than 1 mm in deployed diameter.